# SDR P5CA2020070100211

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 81,707 hours, 15,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 69B14267U11
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 33.99 SEAT TRACK SUPPORT JOIN FITTING FOUND CRACKED.  SEAT TRACK JOIN FITTING REPLACED IAW SRM 57-10-02 AND DWG 69B14267.
